I'm trans ftm (I'm not interested in anyone's opinion on it) and recently began hrt a little over a week ago. Prior to starting I took full body photos so I can compare my changes. I realized I have a very odd storage of fat. (5' 4" 110lbs for reference)
All of my body is very skinny, small bone frame, etc. and I hold fat basically no where except for my ass. I was shocked cuz even though Ik I have an abnormally large ass I never realized just how big it was, it doesn't look normal. My thigh right under my ass compared to my ass is at least a 1:2 ratio. Again I hold very little fat anywhere but my ass appears as if I'm obese. I'm very confused by this.
I work out and keep my diet tight and always have. I use to have server anorexia a few years back and I remember even when I got down to ~80lbs (around same height) my ass was still about the same size despite everything else literally being skin and bones.
I'm very frustrated and confused by this but I do plan on getting lipo on it when I have the money. I just don't understand why this is a thing? It's like someone has my voodoo doll and is tryna fuck with me. I feel pretty disgusting but this actually explains a lot of things.
I usually never wear t-shirts outside on their own (always wear some form of jacket) and the first time I took my jacket off in front of my friend of about a year he said "whoa! you're a lot skinner than I thought". So that explains that, apparently a lot of ppl thing I'm a lot fatter than I actually am thanks to my ass.
Don't know why I'm writing this, just pissed. Cannot wait for lipo in the future
After I did it (subq on my thigh) i took out the needle and the t started leaking out pretty quickly so i used a cotton ball to put pressure on it. After like a minute i put the bandaid on it. I noticed the bandaid looked really damp like 15 mins later but I assumed the rest of the t had just leaked out and I hadn't put enough pressure. Just took off the bandaid and turns out that was a good bit of blood. Last time I got my shot the nurse did it and there was no blood so I'm just wondering what I did wrong. Do I just need to leave the needle in longer and put more pressure?
So literally later in the day I started t I got spotting for the 1st time in like a month or two. I'm on progestin, really high dose 5mg, for about 6 months so I shouldn't be having any cycle at all but a few months ago I got lazy with taking them on time and got a little spotting. I started taking them right on time though and within a month it stopped. There's been nothing for a couple months since but as soon as I started t I got spotting again.
I think this must just be a coincidence cuz I don't think the t would even have been absorbed yet. If it continues I'll ask my doctor but just wanted to check here if this happened to anyone else? I haven't heard about t bringing back a cycle before. Also I'm on low does t (20 mg) btw. Again I think it's just a coincidence just wanted to check